Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diagnosed with Sacoidosis, taking ATT, Defcort, persisting fever. Advise?

i have swollen lymph nodes in abdomen and enlarged lever and spleen . Moderate fever is continuing for past two months. Doc earlier diadonosed Tuberclosis but later say it was not Tuberclosis but it is sacoidosis. Now I am on ATT for past 7 weeks and Defcort 42 mg for past 12 days . my tem still varies from 97 to 99.3 . pl advise
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
I am not sure why you have continued to take ATT medication when it is NOT tuberculosis and ATT medications themselves may be the cause of the temperature.
Drug-induced fever is a distinct possibility and can only be proven once you have stopped all medication and they are out of the system which will take 2-4 weeks.
An ACE test can sometimes be helpful to know if sarcoidosis is likely although very insensitive. 25(OH)2 Vit D2 is the best test to see if sarcoidosis is active as macrophages in the granuloma produce this vitamin. You can always resume the steroids after the fever is down and if the blood test is high.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor